# SDR ASOA2012111902491

- Difficulty date: October 29, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 20,925 hours, 19,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FROM FS 349 TO 409+128 HAS AREA OF MINOR CORROSION.  WORST AREA MEASURES .004" DEEP.  BLENDED CORRODED AREAS RT SIDEWALL SEAT TRACK IAW REO 601R-53-00-494A.  FOUND TO BE SATISFACTORY.
